# SDR CALA2017071002172

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 18,665 hours, 6,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON. 20C AISLE PATH LENS BROKEN. REPLACED LENS COVER OPS CKS NORMAL.
